Small solutions of quadratic Diophantine equations. / Dietmann, Rainer.

In: Proceedings of the London Mathematical Society, Vol. 86, No. 3, 2003, p. 545-582.

Research output: Contribution to journalArticlepeer-review

Published
Original languageEnglish
Pages (from-to)545-582
Number of pages38
JournalProceedings of the London Mathematical Society
Volume86
Issue number3
DOIs
Publication statusPublished - 2003
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 1273746